# SDR DALA2022042402850

- Difficulty date: April 24, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER STA APROX 974 AFTER REMOTION OF LOWER PAN OF AFTER CARGO DOOR JAMB STA 954 TO 990 IN ORDER TO PERFORM NRC 052 (C2). SUMMARY OF NRC 00242: CORROSION LEVEL 2, DOUBLER STA APROX 974 WAS REPAIRED PER ER/A 598922-14 REV ORIGINAL/PRI 598922-14 REV.0 . SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-598922 ADDED FOR AC 9586. (LP #2208833)
